# SDR 2003FA0000015

- Difficulty date: September 30, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N4994F
- Make and model: Cessna U206B
- Aircraft serial: U2060694
- Engine: Cont IO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION IAW AD AND FOUND LOOSE BOLT HOLES FOR VERTICAL STABILIZER ATTACH.  INSTALLED OVERSIZE BOLTS AND DYE CHECK, NO CRACKS FOUND, RETORQUED BOLTS DYE PENETRANT INSPECTION ITEMS.
